MAUDE Adverse Event Report: BD KIESTRA LAB AUTOMATION BD KIESTRA INOQULA; DEVICE, MICROTITER DILUTING/DISPENSING

BD KIESTRA LAB AUTOMATION BD KIESTRA INOQULA; DEVICE, MICROTITER DILUTING/DISPENSING
Catalog Number 447202
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.D.4.Medical device expiration date:.
 
Event or Problem Description
It has been reported that the bd kiestra inoqula has been found producing potential incorrect results.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: this statement summarizes the investigation of a complaint involving the instrument bd kiestra inoqula.According to the information provided, the customer reported an issue with the bi-plates.No other issues were reported.During the investigation, the field service engineer (fse) identified a bi-plate issue caused by a loose and misaligned compartment sensor.The inoqula service guide section 9.1.3.3.4, the sensor angle was properly adjusted.Test samples revealed incorrect dispensing to the same compartment.The fse performed alignment per section 4.5.3.5.3 (dispense position), 9.1.3.5.3 (pipette tip teach), and 9.1.3.6.2 (dispense location verification).After running 20 successful test samples, the system was confirmed to be functioning correctly.The unit was returned to production and is operating as expected.Following this action, no further issues were encountered.Based on investigation, this case has been assessed as confirmed as a bd quality issue.Review found no new trends, risks, or hazards were identified because of this complaint.The issue in this complaint does not require the initiation of corrective and preventative action (capa).A design history record (dhr) review is not required for this complaint.The complaint was evaluated via other elements of the investigation.Bd quality will continue to closely monitor trends associated with this issue.

Brand Name
BD KIESTRA INOQULA
Common Device Name
DEVICE, MICROTITER DILUTING/DISPENSING
Manufacturer (Section D)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
NL 
Manufacturer (Section G)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
NL  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22628035
Report Number3010141591-2025-00003
Device Sequence Number9002511
Product Code JTC
UDI-Device Identifier00382904472023
UDI-Public(01)00382904472023(11)200423
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number447202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown